Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anxiety and maybe paranoia in this moment

Posted by Tepiaca on November 13, 2005, at 23:28:00

In reply to Re: 3 days on Tolvon , should I continue taking it?, posted by Phillipa on November 13, 2005, at 19:51:43


Ey guys, for those who mentioned that Tolvon
can cause anxiety because of his effects on
NE , I am feeling extremely ansious. More than
ever.

What should I do ??? is this gonna fade off?
I have my clonazepam that helps a little bit
but its not 100% effective
I take 0.5 mg. I dont want to go higher because
it depress me.

Another thing . When someone say something about
me, just for playing , for making a joke I got
very very angry.I dont do nothing, jut keep my anger inside me but sometimes I want to yell that person. I dont know if they do it with a bad intention. Anyway I dont like anybody to have fun on me.
I believe that is the root of my mental problem.
When I was a child, some older guys used to have fun on me, they were mean. Now im always aware that no one dare to do that again.
WOW I believe I have found the psychological trigger of my disease. This is important but now that I know what can I do ??? Therapy ????


Ive been 6 days on Tolvon. Do you believe I should stay on Tolvon more time?

SALUDOS AMIGOS !!!

TEP


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578501.html